Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from tiredness and headaches. Developed rashes all over body, sore throat and mild fever

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
Hi I have suffered from tiredness and headaches for months now two days ago I developed a rash which is now covering my entire body, I have a slight sore throat and a mild temperature.
Posted Mon, 6 May 2013 in Headache and Migraines
Answered by Dr. Gopal Krishna Dash 20 minutes later

Thanks for the query,

I understand your concern

Basically you have two issues 1. headache which is there for then past several months which can be due to migraine, tension headache, brain infection etc. I think it can be related to migraine 2. Recent onset of headache with sore throat, skin rash- this can be related to infection which may be viral/bacterial infections or rarely could be related to medication allergy if you are on any medications.

You need a physical examination to clarify the diagnosis and if you any investigations or not. I think you may consult a local physician to resolve this new problem first and then we can help you take medications/ other methods to resolve the migraine

Hope this helps
Please get back to me in case you have any other concern

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor